# SDR QXEA0001553

- Difficulty date: June 6, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 4,979 hours, 7,084 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- CHAFE DAMAGE ON STRINGER 6R AT X736 CAUSED BY HYDRAULIC PRESSURE SENSOR FLEX-LINE.  REPAIRED IAW DHC-8 SRM 51-20-11, PAGE 7 AND SRM 51-20-16.
